# SDR IPXA2020062435886

- Difficulty date: June 21, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 19,926 hours, 12,734 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   DURING CRUISE, YELLOW HYDRAULIC SYSTEM LEAKED TO RAT LEVEL.  INSPECTED AND FOUND THE BLEEDER PLUG ON THE GY TRANSER UNIT TO HAVE A BLOWN SEAL CAUSING THE LEAK. REMOVED AND REPLACED THE DAMAGED O-RING AND INSTALLED THE BLEEDER PLUG IAW AMM 29-11-51-0401. NO FURTHER LEAKS. NO STARVATION IAW AMM 29-00-00-0301. SERVICED THE YELLOW HYD SYS IAW AMM 12-12-29.
